# SDR C2XA04SH174

- Difficulty date: March 20, 2004
- Submitted: March 21, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 7,255 hours, 6,407 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Buttstrap
- Part number: 14522460015
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE AFT FLOORBEAM BUTTSTRAP BETWEEN FRAMES 17 AND 18 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTTSTRAP IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
